Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The dimension of peak-interpolation sets


Author: Edgar Lee Stout
Journal: Proc. Amer. Math. Soc. 86 (1982), 413-416
MSC: Primary 32E25; Secondary 32F15
DOI: https://doi.org/10.1090/S0002-9939-1982-0671206-0
MathSciNet review: 671206
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The dimension of a peak-interpolation set in the boundary of a strongly pseudoconvex domain in $ {{\mathbf{C}}^N}$ does not exceed $ N - 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32E25, 32F15

Retrieve articles in all journals with MSC: 32E25, 32F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0671206-0
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society